Jump to content
Mental Support Community
Radya

Stress? Anxiety?

Recommended Posts

Hello, I'm having so many troubles recently. Basicially I have a University situation-problem going on for a long time now and I'm extremely stressed about it. I study abroad, so it makes it worse. And now ım having these symptoms incluing, headaches (not severe), nausea, fatigue,anxiety, having hard time breathing (its like something just stuck in my throat) and whenever I go outside, just by walking, my heart goes super crazy. I mean ı can feel it beating so hard and fast. so my question is, is this because of stress? or should I be concerned about it and go back to my country to check it up? 

I used to take escilatopram for my anxiety, but I got better and stop taking it. And my stress about this situation is on-and-off but right now its very severe and its making me depressed. in summer thought, when ı was in my country I was feeling much better until I came back to my study place. I generally sleep,but recently I started waking up in the night frequently. 

please excuse my mistakes in grammar if I have any, I'm just freaking out right now. 

 

Share this post


Link to post
Share on other sites

Hi, @Radya , welcome! :) 

First of all, don't worry about mistakes / English! We can understand you well and that's what matters.

I'm sorry you've been feeling so unwell! It sounds like serious problems to me and I really think you should consult a professional.

Might it be related to the fact you stoped taking your medication? I suppose it's possible, but I'm not a doctor.

Also, heart problems can be caused by stress, too:

https://www.activebeat.com/your-health/heart-palpitation-8-reasons-for-your-abnormal-heartbeat

I'm sorry I don't have time now to write more, but I'll be back another time.

Take care!

Share this post


Link to post
Share on other sites

Thank you for your kind comments, last night I talked with my friend who had been in the same situation and showed me a few coping skills, I have been trying those, and it helps a little bit, I feel a little bit better I guess. And no, My collage dont have any counseling center unfortunately.. thats why ım having these problems the college situation is stressing me out sooo much. 

Share this post


Link to post
Share on other sites

@Radya thanks for responding. Sad to hear you school has no counseling center. In the USA they pretty much all do.  
 

If you have health insurance call them and see what counseling they have for you.  Also check w local government, church, charities, and local therapists who may offer student discounts.  

Glad talking to your friend helped.  Keep up the effort to make new like-minded friends. Good luck.  

Share this post


Link to post
Share on other sites

Hi again,

It's good that you've made the decision to see your doctor!

I'm still mostly thinking about this part of your first post:

On 10/17/2019 at 2:43 PM, Radya said:

I used to take escilatopram for my anxiety, but I got better and stop taking it.

It may be one of the main reasons of your problems, as one's not supposed to stop taking antidepressants after starting getting better. The fact that the medicatioon makes you feel better is a proof your brain needs it. And quitting has also side effects, sometimes quite strong. (You can google "Lexapro withdrawal" or "Going off antidepressants" or "Antidepressant withdrawal" to learn more.)

May I ask when you stopped taking the medication and after how many weeks / months?

Good luck!!!

Share this post


Link to post
Share on other sites

@LaLa Hello! I stopped taking my medication almost 1 year ago! I mean ı dont think thats the reason, but ıf I have to start again, I will and never going to stop until I complete my time... I learned my lesson there. in fact I took this morning but it has literally no effects because I think its too low for me now. Once I get myself checked up physicially I will go to a psychiatrist to talk about it. I mean I hope its psychological and not something physical. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...